# SDR DL72S953171

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, ATTACH FITTING RIGHT SIDE AFT HOLE IS CORRODED.  REAMED HOLE TO .890 TO REMOVE CORROSION PER M/M 53-40-0.
